Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 1


Hermite-Hadamard Inequality for Geometrically Quasiconvex Functions on a Rectangular Box

PP: 59-69
Ali Barani, Fatemeh Malmir,
In this paper, we introduce the concept of geometrically quasiconvex functions on a rectangular box in R3. Then, some Hermite-Hadamard type inequalities for functions whose third derivatives in absolute value are geometrically convex are given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved